# SDR ASAA2019121983633

- Difficulty date: November 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- Aircraft time: 39,125 hours, 14,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219620000
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LONGITUDINAL BEAM AT Y160 FR68-FR70 HAS CORROSION ON TOP SIDE GROUNDED - YES. NO ALLOWABLE DAMAGE LIMITS GIVEN IN A319 SRM. REMOVED AND REPLACED FLOOR BEAM P/N D5347219620000 PO# 960133.1 IAW A319 SR, 51-42-11.
